# SDR 2008UALA01390

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 4L EMERGENCY POWER ACTUATOR CABLE FAILS TRAVEL CHECK.  FOUND SPLINE SHAFT AND LOWER HINGE LINK WERE CLOCKED WRONG.  CLOCKED ASSY WITH NEW PARTS AND PASTED CABLE TRAVEL CHECK.  ALL OPS NORMALLY.
